Scholion.ai

Two-Stage Cyclic Queues with Nonexponential Servers: Steady-State and Cyclic Time

Hans Daduna

Operations Research · 1986 · Volume 34 · Issue 3

DOI: 10.1287/opre.34.3.455

Abstract

We consider a closed two-stage cyclic queueing model for a multiprogrammed computer system. Assuming one general server and one server whose service time distribution is a mixture of Erlang distributions, we compute both the steady-state distribution at departure points and the Laplace-Stieltjes transform of the cycle time, given the state of system at the beginning of the cycle. We also find delay time and cycle time distributions for systems both in and out of equilibrium.

Keywords

689 nonexponential FCFS queues, 694 sojourn times in nonexponential networks

Enable JavaScript for citation tools and additional paper interactions.